# SDR DHL9872085D

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CORROSION ON INTERCOSTAL BETWEEN STA 950 A TO STA 950B, STR 28 LT AFT CARGO COMPT.  INSTALLED ANGLE REPAIR PER SRM 51-40-2, 6 BY 4, N/R 3673.
